MathSciNet Relay Station
MathSciNet bibliographic data
MR1471476 (98f:35101) 35L65 (35Q35 65M12 76N10 76X05 78A35)
Wang, Dehua Global solutions to the Euler-Poisson equations of two-carrier types in one dimension. Z. Angew. Math. Phys. 48 (1997), no. 4, 680–693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement